# SDR SWIA202054215

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 CROSSBEAM UPPER FLANGE AT INBOARD RT SEAT TRACK HAS CORROSION.  C-CHECK RO 11/20/2020.  REPAIRED CROSSBEAM UPPER FLANGE AT RT INBOARD SEAT TRACK FRAME 14, REF SRM.
